Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 26, NWS Austin/San Antonio, TX

February 20, 20174 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 20, 2017, 12:22 AM CST for 4 counties in Texas. It was in force for 53 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2017, 12:22 AM CST (06:22 UTC)
Expired
Feb 20, 2017, 1:15 AM CST
In force
53 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 27 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 12:24 AM CSTTSTM WND DMG3 Sse Taylor, TXMEDIA VIEWER REPORTED HOUSE SIDING AND ROOF DAMAGE.
Feb 20, 12:25 AM CSTTSTM WND DMG1 Sse Elgin, TXMULTIPLE POWER POLES DOWN WITH ISOLATED TREE AND ROOF DAMAGE ACROSS THE SOUTHERN PORTION OF ELGIN.
Feb 20, 12:25 AM CSTTORNADO5 Wsw Thrall, TXA TORNADO CAUSED DAMAGE FROM 5 WSW OF THRALL TO 4 ENE OF THRALL. THE MOST SIGNIFICANT DAMAGE WAS TO A METAL BUILDING SYSTEM HOME...AT LEAST FIVE OTHER SINGLE FAMILY HOMES...AND 12 RAILROAD CARS THAT WERE BLOWN OFF THE TRACKS EAST OF THRALL.
Feb 20, 12:28 AM CSTTSTM WND GST 1382 Nw Thrall, TX*** 2 INJ *** AT LEAST 10 HOMES WERE SIGNIFICANTLY DAMAGED ALONG A PATH FROM 2NW OF THRALL TO 2N OF THRALL. IN ADDITION...AT LEAST A DOZEN FARM OUTBUILDINGS...MOBILE HOMES...AND RVS WERE SEVERELY DAMAGED OR DESTROYED. A COUPLE SUFFERED MINOR INJURIES IN AN RV.
Feb 20, 12:28 AM CSTTORNADO5 Sw Thrall, TXEF-2 DAMAGE WAS FOUND IN THE VICINITY OF THRALL. THE MOST SIGNIFICANT DAMAGE WAS TO A 3-BIN GRAIN STORAGE FACILITY WHERE THE BINS WERE COMPLETELY DESTROYED AND SWEPT FROM THEIR FOUNDATIONS.
Feb 20, 12:36 AM CSTTSTM WND DMGThrall, TXMEDIA AND SOCIAL MEDIAL REPORTING TRAIN DERAILMENT. PICTURE SHOWS AT LEAST ONE CAR TIPPED OVER.
Feb 20, 12:41 AM CSTTSTM WND GST 783 N Lexington, TXTREE BLOWN ACROSS HWY 77 NORTH OF LEXINGTON. WIND GUST MEASURED AT 78 MPH. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 1:39 AM CSTSevere Thunderstorm WatchSPC59 days
Feb 19, 6:18 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted.

945 
WUUS54 KEWX 200622
SVREWX
TXC021-287-453-491-200715-
/O.NEW.KEWX.SV.W.0026.170220T0622Z-170220T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1222 AM CST MON FEB 20 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Eastern Williamson County in south central Texas...
  Northeastern Travis County in south central Texas...
  Bastrop County in south central Texas...
  Lee County in south central Texas...

* Until 115 AM CST

* At 1221 AM CST, severe thunderstorms were located along a line
  extending from near Bartlett to near Bastrop, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Austin, Round Rock, Georgetown, Pflugerville, Taylor, Elgin,
  Bastrop, Giddings, Smithville, Granger, Lexington, Serenada,
  Windemere, Hutto, Manor, Bartlett, Thrall, Weir, Fedor and Granger
  Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3074 9727 3046 9715 3056 9697 3055 9694
      3018 9682 2987 9742 3071 9776 3083 9750
TIME...MOT...LOC 0621Z 253DEG 41KT 3077 9749 3007 9723 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MO
3 follow-up statements
608 
WWUS54 KEWX 200635
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1235 AM CST MON FEB 20 2017

TXC453-200645-
/O.CAN.KEWX.SV.W.0026.000000T0000Z-170220T0715Z/
Travis TX-
1235 AM CST MON FEB 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TRAVIS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
south central Texas.

LAT...LON 3074 9727 3046 9715 3056 9697 3055 9694
      3018 9682 2997 9724 3034 9742 3042 9737
      3044 9740 3044 9742 3046 9744 3046 9746
      3048 9749 3077 9764 3083 9751
TIME...MOT...LOC 0635Z 243DEG 39KT 3076 9735 3022 9710 

$$

TXC021-287-491-200715-
/O.CON.KEWX.SV.W.0026.000000T0000Z-170220T0715Z/
Williamson TX-Bastrop TX-Lee TX-
1235 AM CST MON FEB 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR EASTERN WILLIAMSON...NORTHEASTERN BASTROP AND LEE COUNTIES...

At 1235 AM CST, severe thunderstorms were located along a line
extending from near Granger Dam to Paige, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Taylor, Elgin, Bastrop, Giddings, Smithville, Granger, Lexington,
Bartlett, Thrall, Weir, Fedor, Paige, Granger Dam, Tanglewood, Camp
Swift, Coupland, Circle D-Kc Estate, Circle D-Kc Estates, Knobb
Springs and Laneport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3074 9727 3046 9715 3056 9697 3055 9694
      3018 9682 2997 9724 3034 9742 3042 9737
      3044 9740 3044 9742 3046 9744 3046 9746
      3048 9749 3077 9764 3083 9751
TIME...MOT...LOC 0635Z 243DEG 39KT 3076 9735 3022 9710 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MO
151 
WWUS54 KEWX 200640
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1240 AM CST MON FEB 20 2017

TXC021-200650-
/O.CAN.KEWX.SV.W.0026.000000T0000Z-170220T0715Z/
Bastrop TX-
1240 AM CST MON FEB 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BASTROP COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
south central Texas.

LAT...LON 3074 9727 3046 9715 3056 9697 3055 9694
      3018 9682 3008 9703 3026 9708 3038 9729
      3077 9764 3083 9751
TIME...MOT...LOC 0640Z 251DEG 47KT 3079 9727 3025 9702 

$$

TXC287-491-200715-
/O.CON.KEWX.SV.W.0026.000000T0000Z-170220T0715Z/
Williamson TX-Lee TX-
1240 AM CST MON FEB 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR EASTERN WILLIAMSON AND LEE COUNTIES...

At 1240 AM CST, severe thunderstorms were located along a line
extending from 6 miles northeast of Granger Dam to near Fedor, moving
east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Taylor, Giddings, Granger, Lexington, Bartlett, Thrall, Fedor,
Granger Dam, Tanglewood, Knobb Springs, Laneport, Waterloo, Loebau,
Schwertner, Hills, Lincoln, Sandoval, Manheim, Theon and Serbin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3074 9727 3046 9715 3056 9697 3055 9694
      3018 9682 3008 9703 3026 9708 3038 9729
      3077 9764 3083 9751
TIME...MOT...LOC 0640Z 251DEG 47KT 3079 9727 3025 9702 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MO
092 
WWUS54 KEWX 200708
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
108 AM CST MON FEB 20 2017

TXC287-491-200718-
/O.EXP.KEWX.SV.W.0026.000000T0000Z-170220T0715Z/
Williamson TX-Lee TX-
108 AM CST MON FEB 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILLIAMSON AND LEE
COUNTIES WILL EXPIRE AT 115 AM CST...
    
The stronger portions of the line of thunderstorms which prompted 
the warning have moved out of the area. Therefore the warning will 
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
south central Texas.

LAT...LON 3074 9727 3046 9715 3056 9697 3055 9694
      3018 9682 3008 9703 3026 9708 3038 9729
      3077 9764 3083 9751
TIME...MOT...LOC 0708Z 253DEG 41KT 3087 9696 3033 9671 

$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 11:53 PM CST, 29 minutes earlier.

Area forecast discussion, Feb 19, 11:53 PM CST, 29 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1153 PM CST Sun Feb 19 2017

.UPDATE...
Squall line currently moving across the I-35 corridor area. Have
expanded the watch for counties east of I-35 and extended it through
1 AM. Have cancelled the other counties from the watch. The line will
continue to track to the east overnight. Meanwhile, other showers and
thunderstorms are developing south to near Laredo and tracking to the
northeast. These will impact areas along and east of I-35 during the
overnight hours also. Expect they will be sub severe, however moving
over areas with the ongoing heavy rains, may cause some minor
flooding. Remainder of forecast on track.

&&

.AVIATION...
Have mentioned TSRA at the I-35 TAF sites through 08Z with IFR/MVFR
VSBYs and wind gusts up to 45 KTs. TSRA will continue mainly along
and east of I-35 overnight into early morning with SHRA at the I-35
TAF sites. CIGs rise to VFR with passage of the TSRA and then gradual
clearing takes place on Tuesday. NWly winds of 5 to 10 KTs prevail in
the wake of the TSRA.

&&

.PREV DISCUSSION... /ISSUED 641 PM CST Sun Feb 19 2017/

MESOSCALE UPDATE...

Severe Thunderstorm Watch 35 has been issued for the western half of
the area and at this time does not include the Austin or San Antonio
metro area. A band of showers and thunderstorms have developed
across Edwards, Maverick, and Kinney County. This activity has
developed along a dryline with substantial surface moisture
convergence along the boundary. SBCAPE values near 2000 J/Kg and
effective bulk shear vales around 60 knots will continue to support
the chances for severe convection with hail up to 2 inches in
diameter and gusty winds. We still continue to expect this activity
to transition more into a locally heavy rain threat overnight as the
storms congeal into more of a solid line of convection due to shear
vectors lining up nearly parallel to the dryline.

The line of showers and storms should then move east as upper
support from a strong shortwave to our west continues to slowly move
east. Still expecting rainfall totals to be on average 1-2 inches but
some isolated locations will approach 5 inches and could produce
some localized flooding concerns. Radar estimates so far this evening
are showing up to 3 inches of rain across portions of Kinney County
where a Flood Advisory is currently in effect.

Increased PoPs across the area where storms are developing and made
some other minor adjustments to the hourly grids based on current
trends. All updated products have been issued.

PREV DISCUSSION... /ISSUED 608 PM CST Sun Feb 19 2017/

UPDATE...
Please see the 00Z aviation forecast discussion below.

AVIATION...
Little change in the forecast has been made. We did update trends for
the first few hours based on recent radar trends. Otherwise, the
main concern continues to be focused on thunderstorm activity late
this evening into early Monday morning. Minor changes to the onset
of TSRA based on the latest hi-res model guidance and radar trends as
mentioned above. We should see a decrease in thunderstorms between
09Z-12Z at our TAF sites as the main line of storms moves east.
Showers will remain in the forecast until mid-morning, then
improving conditions are in store for late morning and the afternoon.

PREV DISCUSSION... /ISSUED 257 PM CST Sun Feb 19 2017/

SHORT TERM (Tonight through Monday Night)...
Latest water vapor images show a long-wave upper level trough
axis extending from the Intermountain West southeast into the
four corners region. This feature is forecast to split this
evening...sending the southern portion of the main trough/short-wave
across northeast Mexico and into our area overnight. At the surface,
a dry-line located across the extreme northwest Val Verde County as
of this writing, is expected to push further west. With that in main
and expected convection along and east of I-35 later tonight, SPC Day
1 Convective Outlook has been updated and now covers most area with
slight risk of severe thunderstorms.

DFX radar is already picking up light to moderate rain-showers along
the Rio Grande and Edwards Plateau areas. This trend is expected to
increase as the upper level short-wave moves to the east this
evening. A hand-full of HiRes models agree on scattered showers and
thunderstorms to develop across the Rio Grande later this afternoon
with widespread convection forming early this evening into the
overnight hours. By early this evening, increased instability and
with capping inversion eroding, expect storms to rapidly become
strong to severe. As the night progresses, the severe weather risk
diminishes and transition into a heavy rain event with isolated
strong storms mainly along and east of I-35.

Overall situation from early this evening into the overnight hours
is as follow: strong to severe thunderstorms are possible across most
areas across South Central Texas (exception extreme NW and E).
Primary threats will be wind gusts up to 60 mph and large hail up to
one inch in diameter. Also, heavy rain is expected as the storms move
along and east of Highway 281 due to the fact of well above
precipitable water values (1.4 to 1.7 inches). That said, storm total
rainfall amounts of 1 to 2 inches are possible with isolated pockets
of 4 to 5 inches mainly along and east of I-35.

The dry-line moves back to the east Monday morning with clearing
expected to begin out west and then into the I-35 corridor by noon
Monday. Since the upper level trough/cutoff low could be right on top
of us during the afternoon hours, decided to keep slight chances
for showers and storms mainly east of Highway 183.

LONG TERM (Tuesday through Sunday)...
The upper level system will continue to push to the southeast and
into the Gulf waters while ridging builds over the area Tuesday and
Wednesday of next week for dry and pleasant weather. Dry conditions
persist into next weekend. A cold front is expected to push across
the area late Sunday into Monday and brings our next chances for rain
across the area. Temperatures will be above normal values through the
extended period even with the passage of dry front on Friday and the
wet one late Sunday into Monday of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              62  73  53  79  52 / 100  40  -   -    0
Austin Bergstrom Intl Airport  61  71  52  78  50 / 100  50  -   -    0
New Braunfels Muni Airport     61  72  53  79  51 / 100  40  -   -    0
Burnet Muni Airport            58  71  49  76  48 / 100  20  -   -    0
Del Rio Intl Airport           55  77  50  82  48 /  20  10   0   0   0
Georgetown Muni Airport        61  71  51  77  49 / 100  40  -   -    0
Hondo Muni Airport             59  74  49  81  48 /  70  20  -    0   0
San Marcos Muni Airport        62  71  53  79  51 / 100  50  -   -    0
La Grange - Fayette Regional   64  72  55  77  53 / 100  60  10  10  -
San Antonio Intl Airport       61  73  53  79  52 / 100  30  -   -    0
Stinson Muni Airport           62  73  54  79  52 / 100  30  -   -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...04
Synoptic/Grids...04
Public Service/Data Collection...YB
Hazardous weather outlook, Feb 19, 8:16 AM CST, 16 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
816 AM CST Sun Feb 19 2017

TXZ171>173-183>194-202>209-217>225-228-201430-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
816 AM CST Sun Feb 19 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A strong upper level storm system will move across Texas late this
afternoon through Monday morning. Showers and thunderstorms will
become more numerous late this afternoon after 5pm, overnight, and
persist into the Coastal Plains through Monday morning. The
greatest coverage will be from the eastern Hill Country across the
I-35 corridor and into the Coastal Plains. There is the potential
for strong to severe storms this afternoon into tonight across
much of South Central Texas with the highest risk being from Del
Rio eastward to the I-35 corridor including the Texas Hill
Country. The main threats will be hail up to 1 inch in diameter
and wind gusts up to 60 mph. There is also the potential for heavy
rain mainly along and east of I-35 Sunday into Monday where
average rainfall amounts of 1 to 2 inches are expected with
isolated 4 to 5 inches possible, including in and around the
Austin and San Antonio metro areas.

Areas along and east of U.S. Highway 281 could experience minor
flooding across small streams,creeks, and canals. Also, heavy rain
may prompt brief closures of low water crossings and area roadways.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rainfall will be ongoing across the Coastal Plains through
Monday morning that could lead to localized flash and river
flooding issues. Rain coverage will decrease from west to east
across the entire region by mid-morning.

After Monday morning, no hazardous weather is expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit severe and rainfall reports
Sunday afternoon into Monday.

In the hours before

Special weather statement, Feb 19, 10:31 PM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1031 PM CST SUN FEB 19 2017

TXZ171>173-188>192-206-200530-
Comal TX-Blanco TX-Gillespie TX-Williamson TX-Llano TX-Hays TX-
Kendall TX-Burnet TX-Travis TX-
1031 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...HAYS...TRAVIS...
BLANCO...EASTERN GILLESPIE...EASTERN LLANO...NORTHEASTERN KENDALL...
BURNET AND NORTHEASTERN COMAL COUNTIES UNTIL 1130 PM CST...

At 1030 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Victor to near Twin Sisters. Movement
was east at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Austin, Round Rock, San Marcos, Cedar Park, Georgetown, Pflugerville,
Kyle, Taylor, Buda, Elgin, Kingsland, Marble Falls, Burnet,
Wimberley, Dripping Springs, Blanco, Granger, Bertram, Round Mountain
and Serenada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.

LAT...LON 3091 9783 3087 9762 3074 9727 3046 9716
      3040 9733 3042 9737 3020 9750 3002 9771
      3008 9779 2994 9780 2992 9784 2991 9869
      3092 9855 3093 9842 3096 9845 3103 9844
      3103 9791
TIME...MOT...LOC 0430Z 267DEG 36KT 3092 9829 3001 9846

MO
Local storm report, Feb 19, 10:38 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1038 PM CST SUN FEB 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND GST     2 SSE SAN ANTONIO       29.43N  98.49W
02/19/2017  E50 MPH          BEXAR              TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED VIA WEB 50 MPH WINDS WITH TREE
            LIMBS DOWN GREATER THAN 2 IN. ALSO HEAVY RAIN .5 - .74
            IN.

&&

EVENT NUMBER EWX1700054

YB
Local storm report, Feb 19, 10:59 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1059 PM CST SUN FEB 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             2 ENE SHAVANO PARK      29.60N  98.52W
02/19/2017  E1.00 INCH       BEXAR              TX   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZED HAIL AND HEAVY RAIN.. 2
            INCHES.

1010 PM     HEAVY RAIN       2 ENE SHAVANO PARK      29.60N  98.52W
02/19/2017  M2.00 INCH       BEXAR              TX   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZED HAIL AND HEAVY RAIN.. 2
            INCHES.

&&

EVENT NUMBER EWX1700055
EVENT NUMBER EWX1700056

YB
Special weather statement, Feb 19, 11:38 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1138 PM CST SUN FEB 19 2017

TXZ172-173-190>192-206-200615-
Comal TX-Blanco TX-Williamson TX-Hays TX-Burnet TX-Travis TX-
1138 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...NORTHWESTERN HAYS...
TRAVIS...CENTRAL BLANCO...BURNET AND NORTH CENTRAL COMAL COUNTIES
UNTIL 1215 AM CST...

At 1137 PM CST, Doppler radar was tracking a line of strong
thunderstorms near Smithwick, or 11 miles east of Marble Falls,
moving north at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Kingsland, Marble Falls, Burnet, Dripping Springs, Granger,
Bertram, Round Mountain, Tanglewood Forest, Serenada, Anderson Mill,
Windemere, Austin Bergstrom Int Ap and Buchanan Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CST for
south central Texas.

LAT...LON 3091 9783 3087 9762 3074 9727 3046 9716
      3042 9737 3029 9745 2994 9834 3050 9843
      3049 9835 3056 9835 3057 9841 3067 9844
      3074 9837 3079 9843 3083 9838 3088 9846
      3093 9841 3096 9845 3103 9844 3103 9791
TIME...MOT...LOC 0537Z 197DEG 72KT 3053 9809

BMW
Local storm report, Feb 19, 11:47 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1147 PM CST SUN FEB 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     3 NW LIVE OAK           29.58N  98.38W
02/19/2017                   BEXAR              TX   PUBLIC

            POSSIBLE TORNADO CONFIRMED. CALLER REPORTED TREES
            DOWN... HOMES DAMAGED... POWER LINES DOWN.

&&

EVENT NUMBER EWX1700057

YB
Local storm report, Feb 20, 12:13 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1213 AM CST MON FEB 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     1 N ALAMO HEIGHTS       29.50N  98.47W
02/19/2017                   BEXAR              TX   PUBLIC

            CALLER REPORTED LARGE TREES IN THE ROAD AND TRAFFIC
            LIGHTS DOWN. POSSIBLE TORNADO

&&

EVENT NUMBER EWX1700058

YB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 6:03 PM CSTAreal Flood AdvisoryEWXEdwards, Kinney, Maverick3 hr
Feb 19, 6:29 PM CSTSevere Thunderstorm WarningEWXEdwards, Kinney46 min
Feb 19, 6:33 PM CSTSpecial Weather StatementEWXKinney42 min
Feb 19, 7:08 PM CSTSpecial Weather StatementEWXKinney, Maverick52 min
Feb 19, 7:15 PM CSTSpecial Weather StatementEWXReal45 min
Feb 19, 7:20 PM CSTSevere Thunderstorm WarningEWXEdwards, Real55 min
Feb 19, 7:42 PM CSTFlash Flood WarningEWXKinney, Maverick3 hr
Feb 19, 7:57 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr, Real33 min
Feb 19, 8:06 PM CSTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala39 min
Feb 19, 8:09 PM CSTSpecial Weather StatementEWXDimmit51 min
Feb 19, 8:13 PM CSTSpecial Weather StatementEWXKerr, Real62 min
Feb 19, 8:42 PM CSTSpecial Weather StatementEWXBandera, Frio, Medina48 min
Feb 19, 9:10 PM CSTSevere Thunderstorm WarningEWXMedina50 min
Feb 19, 9:31 PM CSTSpecial Weather StatementEWXAtascosa, Bandera, Bexar, Frio, Gillespie, Kendall and 1 more59 min
Feb 19, 10:16 PM CSTAreal Flood AdvisoryEWXBexar3 hr
Feb 19, 10:26 PM CSTSpecial Weather StatementEWXAtascosa, Bexar, Comal, Guadalupe, Karnes, Wilson64 min
Feb 19, 10:31 PM CSTSpecial Weather StatementEWXBlanco, Burnet, Hays, Travis, Williamson59 min
Feb 19, 10:34 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson40 min
Feb 19, 10:39 PM CSTTornado WarningEWXBexar, Comal, Guadalupe36 min
Feb 19, 10:56 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Gonzales, Guadalupe, Hays, Wilson42 min
Feb 19, 11:01 PM CSTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Kendall119 min
Feb 19, 11:02 PM CSTTornado WarningEWXComal, Guadalupe13 min
Feb 19, 11:22 PM CSTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson113 min
Feb 19, 11:26 PM CSTFlash Flood WarningEWXBexar4 hr
Feb 19, 11:29 PM CSTTornado WarningEWXBastrop, Caldwell, Hays, Travis46 min
Feb 19, 11:31 PM CSTTornado WarningEWXCaldwell, Guadalupe, Hays29 min
Feb 19, 11:38 PM CSTSpecial Weather StatementEWXBurnet, Travis, Williamson37 min
Feb 19, 11:40 PM CSTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Feb 19, 11:53 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis37 min
Feb 20, 12:05 AM CSTTornado WarningEWXBastrop, Travis25 min
Feb 20, 12:19 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson116 min
Feb 20, 12:23 AM CSTTornado WarningEWXWilliamson22 min
Feb 20, 12:40 AM CSTSpecial Weather StatementEWXFayette, Gonzales50 min
Feb 20, 1:01 AM CSTSpecial Weather StatementEWXFayette, Lavaca, Lee44 min
Feb 20, 1:17 AM CSTRiver Flood WarningEWXBexar, Wilson43 hr
Feb 20, 1:38 AM CSTAreal Flood AdvisoryEWXBastrop, DeWitt, Fayette, Lavaca, Lee112 min
Feb 20, 1:48 AM CSTSpecial Weather StatementEWXFayette, Lavaca42 min
Feb 20, 2:02 AM CSTSpecial Weather StatementEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson73 min
Feb 20, 2:20 AM CSTAreal Flood AdvisoryEWXAtascosa, Guadalupe, Karnes, Wilson115 min
Feb 20, 2:53 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Travis and 1 more112 min
Feb 20, 3:14 AM CSTAreal Flood AdvisoryEWXBexar106 min
Feb 20, 3:35 AM CSTAreal Flood AdvisoryEWXBastrop, DeWitt, Fayette, Karnes, Lavaca, Lee3 hr
Feb 20, 9:58 AM CSTRiver Flood WarningEWXKarnes, Wilson48 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.